# SDR CA980706003

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226AT
- Engine: Garrtt TPE3313UW
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Bolt
- Part number: MS950004
- Condition: Wrong Part
- Location: Fuel Nozzle
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT ENGINE FIRE WARNING CAME ON AFTER TAKEOFF.  PRIMARY FUEL NOZZLE GASKET HAD BLOWN OUT CAUSING FIRE DETECTOR TO ILLUMINATE FIRE WARNING LIGHT.  IT WAS FOUND THAT THE BOLT SECURING THE FUEL NOZZLE WAS TOO LONG AND HAD BOTTOMED OUT AT LAST INSTALLATION. THESE BOLTS HAVE BEEN IN SERVICE FOR SOME TIME AND HAVE NEVER HAD A PROBLEM BEFORE STATES THE SUBMITTER.  FOLLOW-UP REPORT STATED THAT FIRE LIGHT CAME ON AGAIN, AND THIS TIME IT WAS DISCOVERED THAT BLEED DUST BELLOWS (P/N 27-62030-039) HAD CRACKED.
